# SDR DALA2021110606828

- Difficulty date: November 6, 2021
- Submitted: November 6, 2021
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 56,876 hours, 39,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL FUSELAGE SKIN BTW STA 626 TO STA 690 AND BTW L-28L TO L-28R. SUMMARY OF NRC 00199: CORROSION LEVEL 2: AFTER BLENDING FOUND DAMGE TO BE OUT OF LIMITS. PERMANENT REPAIR WAS PERFORMED ON EXTERNAL FUSELAGE SKIN BTW STA 626 TO STA 690 AND BTW L-28L TO L-28R PER ETI-17-21-033 REV. 2 AND ER/A 595233-14 REV. ORIGINAL, SECTION I ASSOCIATED ER/A 14-595233 ADDED FOR AC 9506. (LP #2008478)
